1 child died, 3 in hospital
One child died and three others were hospitalized after possible exposure to fentanyl at a day care center in the Bronx, New York, on September 15. Fox News writes about this.
A call to 911 was made on September 15 at approximately 2:45 p.m. due to the fact that four children at Divino Niño Daycare became unresponsive to their surroundings.
Four children, including a one-year-old boy, a 7-month-old girl and two 2-year-old boys, lost consciousness.
On the subject: New York baby dies due to fentanyl that someone put in his bottle
The New York Post reported that the children may have consumed fentanyl, although the NYPD has not officially confirmed this.
One of the children in the hospital needed Narcan, an over-the-counter opioid overdose treatment.
The one-year-old boy was pronounced dead at the scene. Two two-year-old boys and a girl remain in local hospitals. Police are not releasing the names of the children.
Police continue to investigate the circumstances of the incident.
Read more NY daily news online on our portal.